# SDR SWIA200718882

- Difficulty date: November 15, 2007
- Submitted: November 20, 2007
- Operation: Air carrier
- Aircraft: N939SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7742
- Aircraft time: 12,481 hours, 10,835 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CARGO SMOKE TRIPLE CHIME WARNING.  REPLACED FORWARD CARGO SMOKE DETECTOR IAW CRJ 200 MM, PN: 473597-19 S/N OFF: 3245.
